Posted by daizy on December 16, 2002, at 7:56:14
In reply to Effexor side effects - heart palpitations, posted by TracyL on December 16, 2002, at 0:46:51
> Hey guys!
> Anyone else start having heart palpitations while on Effexor? I honestly thought my heart was going to stop they got so bad. So I tapered off and quit the meds but I still have them once in a while.(not as bad though) Do they go AWAY? I'm starting to freak out that I have heart disease or something! Just what I need; something else to worry about and feel anxious over.
> Any advice?
was in hospital twice in the last week from heart palputations off effexor, was on 150mg, now down to 37.5mg. Getting off it cause it hasnt really worked, infact its made things worse. Have you started any other Ad's? How do you feel? back to the point anyways, It is really scary when it happens, thought it was a pannic attack, but then It was way too fast to be, also felt like my heart was going to just give up on me. You need to tell your doctor though, there must be some medication that can sort this out, "Inderal" Maybe? Good luck!